# SDR USAA2012092500001

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 59,394 hours, 21,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - ACFT R4 EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY (M736).  OPS CHECKED GOOD.
